I recently had the implanon insterted on June 7th, my period started June 14th, my periods are usually heavy but i feel like this period is really heavy. When should i feel worried about how heavy my period is? My sister said when she got her implanon her period lasted a month! will that happen to me?
The number of bleeding days is highest in the first three months after the implant is inserted. This decreases during the first year of use, and then plateaus for the second and third years of use. IF you are bleeding more than a heavy period and you continue with this type of heavy bleeding, you will need to call your doctor. If your bleeding decreases over the next week and continues to decrease, you will be fine.
Bleeding for a month if it is light (spotting) is OK. Get some Iron pills from the pharmacy and take one daily while you are bleeding. I hope this is helpful. ptune
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2012 • 1 answer
Posted 4 Feb 2014 • 1 answer
Posted 16 Sep 2015 • 1 answer
Posted 26 Oct 2015 • 0 answers
Posted 15 Nov 2015 • 1 answer